# SDR REXA2019090301316

- Difficulty date: September 3, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 29,019 hours, 19,302 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 98453011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART RACK: CRACKED SCUFF PLATES ACCESS 151MLW FWD DOOR JAMB. (SM)(CCD). NEW DOOR JAMB (P/N: 9846301-1) WAS VERIFIED PER IPC 53-32-31 FIGURE 5, ITEM 290 AND IS INSTALLED UNDER JOB CARD 900-52-810-103 STEP 4.
